MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1616C199E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Rupture (2208)
Date of Event 10/27/2017
Type of Reportable Event Serious Injury
Event or Problem Description
A talent stent graft system was implanted in a patient for the endovascular treatment of a 60mm diameter abdominal aortic aneurysm on.Endurant stent grafts were implanted during a secondary procedure for an unknown reason on (b)(6) 2015.Currently the vessels are severely tortuous and moderately calcified.It was reported that the patient presented emergently approximately 8 years post index procedure and approximately 2 years post secondary procedure with symptoms of a ruptured aneurysm.A type iii endoleak was identified where the contralateral limb pulled out of the contralateral gate (left) of the original talent bifurcated stent.A 14x16x105 talent limb was identified as the contralateral limb.The 16x16x199 endurant limb was identified as the device that pulled out along with the 14x16x105 talent limb.The endurant limb was used in a previous unknown secondary intervention to reline the stent graft.The physician implanted a 36mm endurant aui and 16x16x156 endurant limb from the left side to bridge into the existing system followed by a fem-fem bypass with another manufacturer plug placed in the right common iliac artery to occlude it.Post angio showed continued type iii endoleak.At this time, a 36mm endurant aortic cuff was advanced through the 36mm aui and implanted to the level of the renal arteries.Ballooned with reliant and again angio showed continued type iii enoleak.A second 36mm endurant aui was advanced through the existing aui and cuff at the level of the renal arteries and was deployed and ballooned.Final angio show that the endoleak was resolved.Per the physician the cause of the event is due to anatomy (aortic remodeling and tortuosity).No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7040088
Report Number2953200-2017-01805
Device Sequence Number2144161
Product Code MIH
UDI-Device Identifier00643169467651
UDI-Public00643169467651
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2017
Device Model NumberETLW1616C199E
Device Catalogue NumberETLW1616C199E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2017
Initial Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR